# SDR REXA2019042230470

- Difficulty date: April 3, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1206321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE PANEL 530KL HAS I/B END CAP CORRODED.  REMOVED AND REPLACED WITH NEW END CAP RIB IAW SRM 51-42-06 AND CRJ 200 SRM 51-42-13. AAR SM 58
